American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13N10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Andrey Minchenko. On central extensions of simple differential algebraic groups. Proc. Amer. Math. Soc. 143 (2015) 2317-2330.
Abstract, references, and article information   
View Article: PDF

[2] Mordechai Katzman, Gennady Lyubeznik and Wenliang Zhang. An upper bound on the number of $F$-jumping coefficients of a principal ideal. Proc. Amer. Math. Soc. 139 (2011) 4193-4197. MR 2823064.
Abstract, references, and article information   
View Article: PDF

[3] María-Cruz Fernández-Fernández and Uli Walther. Restriction of hypergeometric $\mathscr{D}$-modules with respect to coordinate subspaces. Proc. Amer. Math. Soc. 139 (2011) 3175-3180. MR 2811272.
Abstract, references, and article information   
View Article: PDF

[4] V. V. Bavula. The group of order preserving automorphisms of the ring of differential operators on a Laurent polynomial algebra in prime characteristic. Proc. Amer. Math. Soc. 137 (2009) 1891-1898. MR 2480268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Laura Felicia Matusevich and Ezra Miller. Combinatorics of rank jumps in simplicial hypergeometric systems. Proc. Amer. Math. Soc. 134 (2006) 1375-1381. MR 2199183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Josep Àlvarez Montaner. Some numerical invariants of local rings. Proc. Amer. Math. Soc. 132 (2004) 981-986. MR 2045412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Markus Hunziker and Gerald W. Schwarz. A homomorphism of Harish-Chandra and direct images of $\mathcal{D}$-modules. Proc. Amer. Math. Soc. 129 (2001) 3485-3493. MR 1860480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Guangfeng Jiang and Aron Simis. Higher relative primitive ideals. Proc. Amer. Math. Soc. 129 (2001) 647-655. MR 1707149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. C. Coutinho, M. P. Holland and D. Levcovitz. Conormal varieties and characteristic varieties. Proc. Amer. Math. Soc. 128 (2000) 975-980. MR 1641673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William N. Traves. Nakai's conjecture for varieties smoothed by normalization. Proc. Amer. Math. Soc. 127 (1999) 2245-2248. MR 1486755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gennady Lyubeznik. On Bernstein-Sato polynomials. Proc. Amer. Math. Soc. 125 (1997) 1941-1944. MR 1372038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1